# SDR DL76P090182

- Difficulty date: February 10, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Aircraft time: 49,476 hours, 21,922 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part serial: 900640
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE FAILED TO START, EGT STABILIZED AT 290 N2 GOT UP TO 27 PERCENT THEN STARTED TO DECREASE.  REPLACED NR 1 ENGINE STARTER PER AMM.  CKS GOOD.
